I am a 37 years Old Male, Latin American, no allergy problemas so far.
I suffer from male patter baldness diffusse thinning .. in a norwood 7 pattern .. i started using Rogaine Foam 5% twice a day , 2 weeks ago and now i have develop this little flesh colores pimples all over my forehead down to my cheeckbones... also i notice my expression lines in ythe forehead are much more noticable and my face skin looks "older" ...
Perhaps the pimples are sebaceous little cysts.. i dont know ...
Do you think all of these are related to minox use ? .. is there a way i can solve this ?
These small bumps can be due to side effect of topical minoxidil. Common side effects of minoxidil include burning or irritation of the eye, itching, redness or irritation at the treated area, as well as unwanted hair growth elsewhere on the body. You should report this to your dermatologist and stop using minoxidil.
You can apply some calamine lotion at the rash as it will help in soothing the skin.Also use mild soaps like Dove.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.